# SDR USAA000884

- Difficulty date: June 4, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND U-CHANNEL CRACKED .375 INCH, STRINGER 18A SHAFT LEFT W/W PLUS 727.  REPLACED STRINGER 18A SHELF.  (M)
